| Model Number |
CAT02298 |
| Medical Device Problem Codes |
Break (1069); Material Deformation (2976)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/25/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.The device manufacturer date is not known at this time.However, should it become available it will be provided in future reports.
Event or Problem Description
It was reported that the device broke outside of the joint during the procedure.
Event or Problem Description
Additional Manufacturer Narrative
Note: the investigation was previously closed based on product not received; however, the product has now been physically received at stryker endoscopy, usa and the investigation has been re-opened.Investigation as follows is now based on product received.Alleged failure: dr.(b)(6) bent the first one slightly and was unable to trigger it afterwards.He did not offer the second one, but still it could not be triggered.The third one worked.Procedure could be completed successfully.The failure(s) identified in the investigation is consistent with the complaint record.The probable root causes could be: excessive force applied on device, user technique related factors, or difficult anatomy, extremely tough soft tissue.The product was returned for investigation and the failure mode will be monitored for future reoccurrence.Manufacture date is not known.